Tripled best proximity point theorems in partially ordered metric spaces

Jamnian Nantadilok, Somkiat Chaipornjareansri

Abstract


In this paper, we establish tripled best proximity point theorems for a mixed monotone mapping satisfying the proximally tripled weak (ψ,φ) contraction in a partially ordered metric space. Presented theorems extend and improve many existing results in the literature.

Full Text: PDF

How to Cite this Article:

Jamnian Nantadilok, Somkiat Chaipornjareansri, Tripled best proximity point theorems in partially ordered metric spaces, Advances in Fixed Point Theory, Vol 5, No 2 (2015), 168-191

Copyright © 2015 Jamnian Nantadilok, Somkiat Chaipornjareansri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.